| Model Number |
3788 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported the patient did not recharge the ipg as instructed.As such, the ipg became inoperable.In turn, the patient underwent surgical intervention wherein the device was explanted and replaced.
Additional Manufacturer Narrative
A review of documentation supplied with the implant states that the implant must be charged every 30 to 90 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.